is it normal to feel body ache after taking meds?

just started taking Pramipexole low dosage to start with but about hour after taking my whole body aches did get it before meds but just every other night but with meds been every night

feeling like every muscle hurts even on the face ,

wonder if anyone else experience it ?

found if i take pain killers with it helps take the edge but not all ,

sal

5 Replies

oldestnewest
  • hi, yes i had it first, but after a week or so it should ease of, well it did for me, makes you feel tired also i found, but hopefully it will ease for you

    jean

  • did get the aches before the meds but not every night almost like having flu 10 times over without the chill every muscle bloody hurts .... yeah can't stop yawning lol someone said hurts because not use to muscles relaxing ... who know...

    hope it does ease off can't be doing with this as well as the legs and arms going ,

    hope alls well with you Jean :)

    sal :)

  • I get that a bit but mostly my body feels very heavy and swollen , that's the only way I can describe it! :-(

  • My face hurt like crazy for the first 10 days but not once did I even

    consider that it was from the medicines. I thought it was just my

    sinuses acting up. I still am not sure. Nothing else was different

    for me.

  • In the side effects listed, "body pain" or myalgia is there as a common one that will go away. I noticed that when I used Mirapex a looong time ao, too rxlist.com has the best drug info in general.

You may also like...